# SDR HNAA2024100100895

- Difficulty date: September 19, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 41,647 hours, 36,944 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E053208 RH SHEAR CLIP AT FR 13 BETWEEN STGR 06R AND STGR 07R CRACKED.  REMOVED AND REPLACED RH SHEAR CLIP AT FR 13 BETWEEN STGR 06R AND STGR 07R IAW EMB-145 SRM 51-40-02.
